# SDR SIMA20120423004

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 3,055 hours, 1,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4651 THE CREW REPORTED THE VELCRO ON EMERGENCY EXIT COVER WILL NOT HOLD COVER IN PLACE IN MAIN CABIN AT ROW 13 ON LEFT SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED EMERGENCY EXIT COVER IAW STANDARD MAINTENANCE PRACTICES NO OTHER DEFECTS NOTED AT THIS TIME. THE AIRCRAFT WAS RETURNED TO SERVICE.
